# SDR CA121123004

- Difficulty date: July 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Engine: Ge GE90115B
- System (JASC): 3520 · Passenger Oxygen System
- Part: Regulator
- Part number: B199251
- Condition: Corroded
- Location: Pax Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINEERING REQUEST A REGULATOR REPLACEMENT ON PASSENGER O2 BOTTLE NR 10. ON INSPECTION FOUND CORROSION ON THE REGULATOR AND SURROUNDING O2 BOTTLE AND SYSTEM COMPONENTS.  THE CORROSION IS DUE TO LEAKING LAV WASTE LINE SITUATED ABOVE AFFECTED AREAS.  DRIP SHIELD HAS BEEN DEVELOPED IN HOUSE.
